MAUDE Adverse Event Report: ST PAUL CADD ADMINISTRATION SETS - NON FLOW STOP; SET, ADMINISTRATION, INTRAVASCULAR

ST PAUL CADD ADMINISTRATION SETS - NON FLOW STOP; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 21-7091-24
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Fever (1858)
Date of Event 06/21/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Other, other text: g3:canada.D4: lot number, and expiration date is unknown.H4: device manufacture date is unknown, no information has been provided to date.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported the disposable exhibited a leak at the connection where the pca line joins the primary line.Nurse noted air in line.Nurse disconnected the line from the patient to attempt to flush the air through.When flushed from the primary line the flush continued to the end of the line, but then drained back to the connection where the pca line joins and began to leak.Patient was newly febrile but stable, unknown if related.Patient was fully cultured and the defective line and ij remove.No adverse patient effects were reported by the customer.
 
Additional Manufacturer Narrative
Other text: one sample was received for evaluation.Visual inspection revealed the sample was broken between the bonding of the asv valve and the y-site.It was observed that inside of the y-site remained part of the asv valve; they were bonded with solvent.Functional testing was performed but the reported issue could not be replicated.No root cause could be determined as no device problem was found.No lot number was provided; therefore, a history record review could not be conducted.No action was taken.D3, g1, g2 email address: (b)(6).

Brand Name
CADD ADMINISTRATION SETS - NON FLOW STOP
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
NULL
Manufacturer Contact
jim vegel
MDR Report Key17514656
Report Number3012307300-2023-08058
Device Sequence Number20235877
Product Code FPA
UDI-Device Identifier10610586024160
UDI-Public10610586024160
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K000942
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number21-7091-24
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/25/2023
Supplement Date Received by Manufacturer01/23/2024
Initial Report FDA Received Date08/11/2023
Supplement Report FDA Received Date02/21/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age64 YR
Patient SexMale